Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 183489, 15 pages
http://dx.doi.org/10.1155/2008/183489
Research Article

Periodic Solutions of Semilinear Impulsive Periodic System with Time-Varying Generating Operators on Banach Space

1College of Computer Science and Technology, Guizhou University, Guiyang, Guizhou 550025, China
2College of Science, Guizhou University, Guiyang, Guizhou 550025, China

Received 17 June 2008; Accepted 19 October 2008

Academic Editor: Fernando Lobo Pereira

Copyright © 2008 JinRong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

JinRong Wang, X. Xiang, and W. Wei, “Periodic Solutions of Semilinear Impulsive Periodic System with Time-Varying Generating Operators on Banach Space,” Mathematical Problems in Engineering, vol. 2008, Article ID 183489, 15 pages, 2008. https://doi.org/10.1155/2008/183489.